About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 346745, 9 pages
http://dx.doi.org/10.1155/2011/346745
Research Article

Existence of Nonoscillatory Solutions of First-Order Neutral Differential Equations

Department of Mathematics, University of Žilina, 010 26 Žilina, Slovakia

Received 4 January 2011; Revised 4 March 2011; Accepted 27 April 2011

Academic Editor: Josef Diblík

Copyright © 2011 Božena Dorociaková et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Božena Dorociaková, Anna Najmanová, and Rudolf Olach, “Existence of Nonoscillatory Solutions of First-Order Neutral Differential Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 346745, 9 pages, 2011. doi:10.1155/2011/346745